# SDR UIEA200600305

- Difficulty date: December 13, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 87,920 hours, 18,230 cycles
- Engine: Ge CF650E2
- Engine time: 74,868 hours, 15,442 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 8988061
- Part serial: P242
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 11,411 hours, 2,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 2 ENGINE FIRE WARNING.  BOTH ENGINE NACELLE TEMPS ON NR 2 ENGINE READ 8.5.  ALL OTHER INDICATIONS NORMAL.  ENGINE FIRE HANDLE PULLED.  FIRE LIGHT EXTINGUISHED AND NACELLE TEMPS RETURNED TO NORMAL.  REPLACED NR 2 PRV PER AMM 36-11-19.  REPLACED NR 2 ENG PRESS RELIEF VALVE AS PER MM 36-11-03.
